ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Bandlimited Signals with Minimal Space/Time-Bandwidth Product

Venkatesh, YV and Raja, Kumar S and Sagar, Vidya G (2004) On Bandlimited Signals with Minimal Space/Time-Bandwidth Product. In: 2004 IEEE International Conference on Multimedia and Expo, 2004. ICME '04, 27-30 June, Taipei,Taiwan, Vol.3, 1911-1914.


Download (202kB)


We deal with the problem of determining bandlimited signals which have the lowest space/time-bandwidth product. We propose two approaches to the problem: the first is based on a modification of the Gaussian function; and the second, on the solution of a set of nonlinear algebraic equations obtained from the samples of the signal.

Item Type: Conference Paper
Publisher: IEEE
Additional Information: ©1990 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 22 Mar 2007
Last Modified: 19 Sep 2010 04:21
URI: http://eprints.iisc.ac.in/id/eprint/4335

Actions (login required)

View Item View Item